# SDR UIEA2023072800763

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N5179A
- Make and model: Boeing 737-83N
- Aircraft serial: 32614
- Aircraft time: 53,088 hours, 36,759 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING FUEL TANK STIFFENER WITH CRACK, BETWEEN RIB 21 & RIB 22 (OBSERVED WHILE PERFORMING THE 20 YEARS INSPECTION)( PERFORMED PERMANENT REPAIR ON RH OUTBOARD WING UPPER STRINGER U-9 DUE TO CRACK IAW COOPESA EO #: COO-EO-17861-R01 (JUL/15/23) DOCUMENTED AND APPROVAL ON FAA FORM 8100-9 REFERENCE ID: 20230612011-006. )
